Moire fringe patterns in spatial quantum correlations of twin photons

Huguenin, J. A. O., Almeida, M. P., Souto Ribeiro, P. H. and Khoury, A. Z. (2005) Moire fringe patterns in spatial quantum correlations of twin photons. Physical Review A, 71 4: 043818-1-043818-4. doi:10.1103/PhysRevA.71.043818

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ112255_OA.pdf Full text (open access) application/pdf 81.19KB 3

Author Huguenin, J. A. O.
Almeida, M. P.
Souto Ribeiro, P. H.
Khoury, A. Z.
Title Moire fringe patterns in spatial quantum correlations of twin photons
Journal name Physical Review A   Check publisher's open access policy
ISSN 1050-2947
1094-1622
Publication date 2005
Sub-type Article (original research)
DOI 10.1103/PhysRevA.71.043818
Open Access Status File (Publisher version)
Volume 71
Issue 4
Start page 043818-1
End page 043818-4
Total pages 4
Place of publication College Park, MD, United States
Publisher American Physical Society
Language eng
Abstract We observed Moire fringes in spatial quantum correlations between twin photons generated by parametric down-conversion. Spatially periodic structures were nonlocally superposed giving rise to beat frequencies typical of Moire patterns. This result brings interesting perspectives regarding metrological applications of such a quantum optical setup.
Keyword Optics
Physics, Atomic, Molecular & Chemical
X-ray-diffraction
Temperature-measurement
Noise
Light
Noncontact
Optics
Lasers
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 8 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 8 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 19 Sep 2007, 16:53:24 EST